# SDR AT9900611

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONCE IN FLIGHT, EMERGENCY EXIT LIGHTS AND AISLE PATH LIGHTING CAME ON IN FLIGHT WITH SWITCH IN ARMED POSITION.  CYCLED AIRCRAFT POWER, TESTED OK.  INSPECTED AND FOUND LOOSE CONNECTION ON THE AFT SWITCH, SECURED AND CLEANED CONNECTOR AND TESTED GOOD.
